# SDR USAA980372

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK AFT SIDE OF BEARING SUPPORT HOUSING FOR BODY TORQUE TUBE L-4 DOOR.  FABRICATED REPAIR STRAP FROM TITANIUM AND FILLER.  INSTALLED REPAIR PIECES IAW EA 62336.  (M)
